# SDR SIMA20210303001

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 15,201 hours, 9,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Eicas
- Condition: Activated
- Location: Pass Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR PAX FWD OPEN WARNING EICAS MSG DURING CLIMB FOLLOWED BY CABIN PRESSURIZATION ISSUES DECLARED EMERGENCY-C/A-CYCLED MAIN CABIN DOOR IAW SDSMM 52-11-00 ALL IND NORMAL PRESSURIZEDA/C IAW EMB AMM 21-31-00 ALL INDICATION NORMAL.  NO FAULTS FOUND AT THIS TIME.
